Antihistamine and Allergy Relief 4mg 28 Tablets25% off
Antihistamine and Allergy Relief 4mg 28 Tablets
This is a basic label product so the manufacturer may vary
Antihistamine and Allergy Relief Allergy Tablets contain Chlorphenamine maleate, an antihistamine that helps relieve the symptoms of hayfever and other allergies as well as itchy skin rashes, including chickenpox.
They can treat the itchiness, redness, swelling, tenderness, and irritation caused by:
- Hayfever and other allergies, e.g. pet, house dust mite and mould spore allergies.
- Skin allergies and dermatitis.
- Insect bites and stings.
- Nettle rash and hives.
- Prickly heat and heat rash.
- Allergic reactions to food, food additives or medicines.
Allergy Chlorphenamine tablets is the generic version of Piriton.
Each tablet contains 4mg of Chlorphenamine Maleate as the active ingredient.
Also includes Lactose.
Usage and Instructions
Adults and children aged 12 years and over:
Take one tablet every 4 to 6 hours.
Avoid drinking alcohol with this medicine.
Do not drive or operate machinery if these tablets make you feel drowsy or dizzy.
If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking Piriton Allergy Tablets.
Do not take Antihistamine and Allergy Relief 4mg if:
- You have ever had an allergic reaction to antihistamines or to any of the ingredients.
- You have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks.
- You are taking other medicines containing other antihistamines, including products for the relief of colds and coughs.
Talk to you doctor or pharmacist before taking Antihistamine and Allergy Relief 4mg if:
- You have very high blood pressure, heart disease, epilepsy, glaucoma, enlarged prostate, liver disease, bronchitis, asthma or bronchiectasis.
- You are pregnant or breastfeeding.
- If you are taking any prescribed medicines; particularly phenytoin (for epilepsy) or medicines for anxiety or to help you sleep.
The following are some of the side effects that are known to be associated with chlorphenamine. Just because a side effect is stated here, it doesn't mean that all people using Piriton will experience that or any side effect.
Very common (affect more than 1 in 10 people)
- Sleepiness or sedation.
- Common (affect between 1 in 10 and 1 in 100 people)
- Blurred vision.
- Dry mouth.
- Feeling sick.
- Difficulty concentrating.
- Problems with coordination.
Talk to your doctor, nurse or pharmacist if you want any more information about the possible side effects of Piriton.